Results 1 to 2 of 2
Lexapro Withdrawl Hell
  1. #1
    Taylorbell1993 is offline New Member
    Join Date
    Aug 2016
    Posts
    5

    Default Lexapro Withdrawl Hell

    Hello everyone, hope everyone is doing okay. Sorry for the length, but literally if anyone can help me I'd be so grateful. I've never been a depressed person although I've always struggled with severe anxiety. Last August I was into my senior year of nursing school and was incredibly stressed out so I was put on 10 mg of Lexapro by my doctor. About a month on the pills I met an amazing guy. Oh my goodness, I had never felt that way about anybody. I knew after a few months that he was the one and we could not have had a stronger love. Things continued to be great and about 10 months on the pills I decided I no longer needed them and I quit cold turkey. I did not have any major WD at first but a couple weeks passed by and I noticed my anxiety was insane. I could barely go to the grocery store without sweating and shaking, and I hated work meetings cause we had to talk in front of people, but it all would go away as soon as I was alone again so I didn't think much of it. But then about a month later something had changed. I woke up one morning and the man I had loved more than anything was almost a stranger to me. I felt nothing. It was like the love I had for him was all gone. I cried and vomited nonstop for the next two days just from pure panic. To say it was awful would be an understatement. It's been almost exactly 4 months since that day and I just don't understand. How can I be so close and so attached to someone and then just nothing. Completely dead when it comes to love and romance. I just want to sleep all the time and not talk to anyone. It's just crazy cause literally two weeks before I had lost feelings, I was watching proposal videos and just crying cause I could not wait for that moment. I want my happiness back with him so bad, I would do anything. Please let me know if you've felt this way because of these pills or withdrawl and if the loving feeling will return. I don't know how much longer I can take it. Thank you in advance!

  2. #2
    Master Mind is offline New Member
    Join Date
    Jan 2017
    Posts
    3

    Default

    Hello,
    I had a Lexapro withdrawal too (but it was called Selectrae from Actavis) - escitalopram, the same.

    For these type of pills, cold turkey quitting is ~95% bad idea. (I don't know per cents of course, just approx.) Had psy withdrawal, terrible but other kind. If you want to quit such pill it's a matter of weeks, slow decrease in dose (how - you could ask doctor).

    Something more close maybe is when I had 2 mg risperidone withdrawal - it was like my brain lost all joy or "power" BUT stabilization mechanisms began to work within 3 hours. Condition got better. So this is my point I think. Recovery needs time, but here my knowledge ends.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22